I had a tummy tuck in Dec. 2012 with no major issues. Last Sunday, I developed a stabbing pain in my belly. Later, I develop mild nausea. I see my doctor and he thinks that the nausea is due to the pain and the pain is due to the nerves regenerating.On Thursday and today, I develop constipation so bad that I have to manually remove impacted feces (sorry). Do I have scar tissue pressing on something or interfering with the passage of feces or food? The stabbing pain is better now though.
I Have Severe Constipation and Stabbing Pain Two Months After a Tummy Tuck?
Doctor Answers (6)
Problems following an abdominoplasty
You certainly can have some degree of discomfort for several months following an abdominoplasty. However your complaints seem a bit unusual and an evaluation by your family physician may be best at this time. The only reason that you may have severe constipation related to your abdominoplasty would be due to using pain medication.
I Have Severe Constipation and Stabbing Pain Two Months After a Tummy Tuck
After a tummy tuck you may have constipation while on narcotics but at this point you should be off narcotics and the constipation and other symptoms are very unlikely to be related to your tummy tuck. You should see your primary care physician for an evaluation.
2 months after Tummy Tuck Surgery
It is very unlikely that the issues are related to your tummy tuck. I recommend consulting with your family doctor for an examination.
Web reference: http://www.lookyounger.net
You might also like...
Severe Constipation and Stabbing Pain Two Months After a Tummy Tuck?
There is no reason to believe that constipation, pain, and nausea 2 months after an uneventful tummy tuck would have anything to do with the tummy tuck surgery. You may have an underlying unrelated medical issue, and you should see your regular doctor.
Constipation after tummy tuck
Tummy Tuck and Constipation and Pain at 2 Months
Constipation due to pain medication following tummy tuck would not be unusual, but, after 2 months, you should not be taking the narcotics. The nausea coupled with the change in bowel movements may suggest something else unrelated to a tummy tuck. If there has been previous abdominal or pelvic surgery or hernia repair was a part of the tummy tuck, there may be another dynamic other than nerve regeneration. I would return to the plastic surgeon if concerns persist or worsen. Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.